Quasi-classical limit of the open Jordanian XXX spin chain

Authors: António, N. Cirilo; Manojlovic, N.; Ragoucy, E.; Salom, I

Pages: 259 - 266

Year: 2017

Published in under Papers

Fredholm criteria for pseudodifferential operators and induced representations of groupoid algebras

Authors: Carvalho, Catarina, Nistor, Victor, Qiao, Yu

Volume: 24

Pages: 68 - 77

Year: 2017

Published in under Papers

Convolution type operators with symmetry in Bessel potential spaces

Authors: Castro, L. P, Speck, F.-O

Volume: The Roland Duduchava Anniversary

Pages: 21-49

Year: 2017

Published in under Books

Convolution type operators with symmetry in Bessel potential spaces

Authors: Castro, L. P., Speck, F.-O.

Journal: Operator Theory: Advances and Applications

Volume: 258

Book: Recent Trends in Operator Theory and Partial Differential Equations - The Roland Duduchava Anniversary Volume

Pages: 21 - 49

Year: 2017

Published in FA under Papers

Solving second-order linear ordinary differential equations by using interactive software

Authors: Coelho, C. A.; Marreiros, R. C

City: Faro

Pages: 21-49

Year: 2017

Published in under Books

Introduction to first order ordinary differential equations and its applications by using interactive software

Authors: Coelho, C. A.; Marreiros, R. C, Conceição, Ana C

City: Faro

Pages: 643-650

Year: 2017

Published in under Books

Using Wolfram Mathematica in Spectral Theory, Proceedings of the 3rd International Conference on Numerical and Symbolic Computation Developments and Applications

Authors: Conceição, A.C and Pereira, J.C

Institution: ECCOMAS Thematic Conference

Year: 2017

Published in under Master Thesis

Vanishing generalized Orlicz-Morrey spaces and fractional maximal operator

Authors: Deringoz, F.; Guliyev, V. S.; Samko, S.:

Volume: 1-2

Pages: 125-147

Year: 2017

Published in under Books

A class of interface problems for the Helmholtz equation in Rn

Authors: F.-O. Speck

Journal: Math. Meth. Appl. Sciences

Volume: 40

Pages: 391 - 403

Year: 2017

Published in FA under Papers

Approximation sequences to operators on Banach spaces: a rich approach

Authors: H. Mascarenhas, P.A. Santos, M. Seidel

Journal: Journal of the London Mathematical Society

Volume: DOI10.1112/jlms.12052

Year: 2017

Published in FA under Papers

Mixed norm spaces of analytic functions as spaces of generalized fractional derivatives of functions in Hardy type spaces

Authors: Karapetyants, A.; Samko, S.:

Volume: 5

Pages: 125 - 147

Year: 2017

Published in under Papers

On boundedness of Bergman projection operators in Banach spaces of holomorphic functions in half plane and harmonic functions in half space

Authors: Karapetyants, A.; Samko, S.:

Journal: Journal of Mathematical Sciences

Volume: 4

Pages: 344 - 354

Year: 2017

Published in under Papers

Necessary Fredholm conditions for weighted singular integral operators with shifts and slowly oscillating data

Authors: Karlovich, Alexei Yu.; Karlovich, Yuri I.; Lebre, Amarino B.:

Journal: J. Integral Equations Appl.

Volume: 3

Pages: 365 - 399

Year: 2017

Published in under Papers

The index of weighted singular integral operators with shifts and slowly oscillating data

Authors: Karlovich, Alexei Yu.; Karlovich, Yuri I.; Lebre, Amarino B.:

Journal: J. Math. Anal. Appl.

Volume: 1

Pages: 606 - 630

Year: 2017

Published in under Papers

On the kernel of a singular integral operator with shift

Authors: Marreiros, R. C.:

Volume: 4

Pages: 1119 - 1139

Year: 2017

Published in under Papers